MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. VENTRIO MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. VENTRIO MESH; SURGICAL MESH
Catalog Number 0010216
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Seroma (2069); Disability (2371)
Date of Event 02/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The cause of the patient's post-op complications cannot be determined at this time.Seroma and infection are listed in the instructions-for-use as possible complication.Regarding infection the warning section of the instructions-for-use states, ¿if an infection develops, treat the infection aggressively.The prosthesis may not have to be removed.An unresolved infection, however, may require removal of the prosthesis.¿ no medical records have been provided.Based on the limited information provided at this time, no conclusions can be made.Should additional information be provided a supplemental emdr will be submitted.No sample returned.
 
Event or Problem Description
The following was alleged by the patient's attorney: (b)(6) 2016: the patient underwent repair of an incisional hernia.A ventrio mesh patch 22.1cm x 27.1cm, reference number 0010216, lot number huzk0155 was implanted in patient during this repair.On (b)(6) 2016: the patient underwent a procedure for irrigation and debridement of an abdominal wall seroma.On (b)(6) 2016: the patient underwent a procedure for irrigation and debridement of patient's non-healing abdominal wound.On (b)(6) 2017: the patient underwent surgery to explant the infected incisional hernia mesh.On (b)(6) 2017: the patient underwent a procedure for irrigation and debridement of patient¿s non-healing abdominal wound.As alleged, the patient has been injured, sustained severe and permanent pain, suffering, anxiety, depression, disability, impairment.

Brand Name
VENTRIO MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8139586
Report Number1213643-2018-04458
Device Sequence Number16549508
Product Code FTL
UDI-Device Identifier00801741016431
UDI-Public(01)00801741016431
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K100229
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2019
Device Catalogue Number0010216
Device Lot NumberHUZK0155
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2018
Initial Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;